Mar 26 2015

Generalization of the fractional Poisson distribution

Published by at 8:50 am under Publications

author: R. Herrmann


A generalization of the Poisson distribution based on the generalized Mittag-Leffler function Eα,β(λ) is proposed and the raw moments are calculated algebraically in terms of Bell polynomials. It is demonstrated, that the proposed distribution function contains the standard fractional Poisson distribution as a subset. A possible interpretation of the additional parameter β is suggested.

reference: Fract. Calc. Appl. Anal. (2016) 19(4) 832-842

No responses yet

Comments are closed.